Asymptotics of solutions of an integro-differential and an integral equation
Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1222-1232
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_9_a6,
author = {M. S. Sgibnev},
title = {Asymptotics of solutions of an integro-differential and an integral equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1222--1232},
year = {2006},
volume = {42},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_9_a6/}
}
M. S. Sgibnev. Asymptotics of solutions of an integro-differential and an integral equation. Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1222-1232. http://geodesic.mathdoc.fr/item/DE_2006_42_9_a6/